# SDR FDEA201309112182

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340 -1360, RT CREASE BEAM INBD ANGLE FOUND CORRODED AROUND FIVE FASTENER HOLES.  REMOVED AND REPLACED WITH NEW ANGLE IAW DWG 146N8322 SHT.1 REV F.  MAJOR REPAIR.
